# SDR HEEA078101

- Difficulty date: February 27, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 4,992 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 206062200123
- Part serial: 2239
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STARTER GEN FAILED 300 HOUR INSPECTION.
